MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER EMERALD; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER EMERALD; LENS, GUIDE, INTRAOCULAR
Model Number EMERALDC30
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown/ not provided.Section b3: date of event: unknown/ not provided.Section d6a: implant date: not applicable as this is not an implantable device.Section d6b: explant date: not applicable as this is not an implantable device.Section e1: telephone number: (b)(6).Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported there was cartridge tip damaged.This happened during the implantation of the iol.No further information was provided.

Brand Name
UNFOLDER EMERALD
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18862374
Report Number3012236936-2024-00615
Device Sequence Number16972729
Product Code KYB
UDI-Device Identifier05050474530027
UDI-Public(01)05050474530027(17)240331(10)CM12727
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberEMERALDC30
Device Catalogue NumberEMERALDC30
Device Lot NumberCM12727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown